Very LIght Period
6 Replies
Cindy_FMF

Ever since i started my period they have been very light, even more so when I went on the Pill. Is this normal?

 

Kim_VL

Yes, the pill has hormones that mimic pregnancy so periods are normally lighter when on the pill

 

SugarSue

the pill can make the period lighter and it also helps in lessening menstrual cramps

 

debbie29

One of the nice side effects of the pill. lighter period and no acne for me!

 

Sabrina2000

you are lucky then! light periods are easier to manage. but this is normal on the pill because of the hormones!

 

cArNiEEE

you should be thankful! hahah! its ok it comes with the territory!

 

camelia

girls, I stopped using the pill 6 months ago because of the very bad side effects that it made me have, since then my flow has been very, but very light, is it normal? there are now 6 months since I stopped the pill and my period still hasn't come back to normal and it lasts only one day

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?